On (p,q)-analogues of some generalized Opial’s integral inequalities

Bashiru Abubakari, Mohammed Muniru Iddrisu, Kwara Nantomah

Abstract


In this work, we obtain (p,q)-analogues of generalized Opial’s integral inequalities. We also present some further extensions of the new analogues. The fundamental theorem of (p,q)-calculus and the (p,q)-Holder’s integral inequality were employed to establish the results.

Full Text: PDF

Published: 2021-08-19

How to Cite this Article:

Bashiru Abubakari, Mohammed Muniru Iddrisu, Kwara Nantomah, On (p,q)-analogues of some generalized Opial’s integral inequalities, J. Math. Comput. Sci., 11 (2021), 6773-6785

Copyright © 2021 Bashiru Abubakari, Mohammed Muniru Iddrisu, Kwara Nantomah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS